MathSciNet Relay Station
MathSciNet bibliographic data
MR226418 46.65
Barnes, Bruce A. On the existence of minimal ideals in a Banach algebra. Trans. Amer. Math. Soc. 133 1968 511–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement